Please use this identifier to cite or link to this item:
Title: Strong (weak) edge-edge domination number of a graph
Authors: Bhat, R.S.
Sowmya, Kamath S.
Bhat, S.R.
Issue Date: 2012
Citation: Applied Mathematical Sciences, 2012, Vol.6, 109-112, pp.5525-5531
Abstract: For any edge x=uv of an isolate free graph G(V,E),(N[x]) is the subgraph induced by the vertices adjacent to u and v in G. We say that an edge x, e-dominates an edge y if y ? (N[x]). A set L ? E is an Edge-Edge Dominating Set (EED-set) if every edge in E-L is e-dominated by an edge in L. The edge-edge domination number ? ee(G) is the cardinality of a minimum EED-set. We find the relation ship between the new parameter and some known graph parameters.
Appears in Collections:1. Journal Articles

Files in This Item:
File Description SizeFormat 
13053.pdf155.21 kBAdobe PDFThumbnail

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.